# SDR CALA2013102892422

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 46,553 hours, 18,197 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080505068
- Part serial: 76
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FADEC B FAULT DISPLAYED ON UPPER ECAM SCREEN.  ENG 1 WITH ECAM WARNING & FAILURE MESSAGE FROM POST FLIGHT REPORT.  UNABLE TO ACCESS ENG 1 FADEC B VIA CFDS, CYCLED FOLLOWING CB'S NO HELP A04, R41, F01 & Q07.  ECAM REAPPEARS AS SOON AS MASTER SW IS TURNED ON.  REPLACED EEC IAW MM73-22-34, TESTED OKAY.
